# SDR DALA2022060703963

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 SEVERAL DENTS AND TOOL MARKS LOC EXTERNAL SKIN BTW FR64 TO FR70 AND BTW STR 32R/32L LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A #599297-14 REV ORIGINAL. OK FOR SERVICE (2267062)
